# SDR SWAA2025072985850

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON INTERCOSTAL AT BS 393; RBL 10; WL 208.  REMOVED AND REPLACED INTERCOSTAL BS380-BS400 RBL8.2 WL208 I.A.W SRM 51-10-02-0G-0 PAR 9.C; SRM 51-40-02-0G-0 AND DWG 143A5400 REV:A.
